International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 11, Pages 721-727
Stability of generalized additive Cauchy equations
1Mathematics Section, College of Science and Technology, Hong-Ik University, Chochiwon 339-701, Korea
2Department of Mathematics Education, Korea National University of Education, Choongbook, Chongwon 363-791, Korea
Received 9 May 2000
Copyright © 2000 Soon-Mo Jung and Ki-Suk Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A familiar functional equation will be solved in
the class of functions . Applying this result
we will investigate the Hyers-Ulam-Rassias stability problem of the
generalized additive Cauchy equation
in connection with the question of Rassias and Tabor.